# SDR AALA202304259897

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A320*
- Aircraft serial: 1651
- Aircraft time: 69,001 hours, 26,471 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Unit
- Part number: E21327007
- Part serial: 3910
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 30,834 hours, 18,736 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING DURING TAXI IN LEFT TURN LOST ANTI SKID AND NOSE WHEEL STEERING, FELT LIKE NOSE WHEEL WENT FULL LEFT AND SKID ON WET TAXIWAY, LOUD VIBRATION CYCLED ANTISKID OFF AND ON. BRAKES AND STEERING RETURNED. POST FLIGHT REPORT SHOWED A FAULT MESSAGE FOR THE BRAKING AND STEERING CONTROL UNIT AND MAINTENANCE REPLACED IT PER AMM 32-42-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPISHED.
